MathSciNet Relay Station
MathSciNet bibliographic data
MR2465835 55P35 (20C20 20J06 55P60 55R35)
Benson, Dave An algebraic model for chains on $\Omega BG\sp \wedge\sb p$. Trans. Amer. Math. Soc. 361 (2009), no. 4, 2225–2242.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement